# SDR UPS07M49393

- Difficulty date: December 13, 2006
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING 16 SLAT TRACK I/B RIB ASSY FOUND CRACKED IN 2 PLACES.  RIGHT WING 16 SLAT TRACK REMOVED PER AMM27-80-30 R55.  RIGHT WING 16 SLAT TRACK I/B RIB REMOVED PER SRM 51-31-01 V-II R38.  BOLT HOLES P/UP ONTO NEW RIB IAW DOUGLAS DWG ARB7565.  FASTENER HOLES PICKED UP ONTO NEW RIB PER SRM 51-31-01 V-II R38 & DWG ARB7565.  RIGHT WING 16 SLAT TRACK I/B NEW RIB INSTALLED PER SRM 51-31-01 V-II R38 DWG ARB7565.
